# SDR WX0A2024071032109

- Difficulty date: July 9, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N197NV
- Make and model: Airbus A320-214
- Aircraft serial: 7063
- Aircraft time: 17,006 hours, 6,181 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Part serial: LHT0702
- Condition: Intermittent
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FWD CABIN ATTENDANT MEGAPHONE WORKING INTERMITTENTLY.  REMOVED AND REPLACED CABIN ATTENDENT MEGAPHONE PER AMM 25-65-51-010-050-A AND 25-65-51-410-050-A, INSTALLED IN ORIGINAL POS NOTED IN LOPA A2250018L03.
